Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An optimal-order multigrid method for $ {\rm P}1$ nonconforming finite elements

Author: Susanne C. Brenner
Journal: Math. Comp. 52 (1989), 1-15
MSC: Primary 65N30; Secondary 65F10
MathSciNet review: 946598
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An optimal-order multigrid method for solving second-order elliptic boundary value problems using P1 nonconforming finite elements is developed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 65F10

Retrieve articles in all journals with MSC: 65N30, 65F10

Additional Information

Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society